# SDR YV3R2020111800387

- Difficulty date: November 13, 2020
- Submitted: November 18, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-XM
- Make and model: Robsin R44
- Aircraft serial: 2563
- Aircraft time: 445 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 7710
- Condition: Defective
- Part time: 445 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-4 ROTOR NEEDLE STUCK INTERMITTENTLY.
